File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Conference Paper: ON THE RELATIONSHIPS BETWEEN UNBOUNDED ASYMPTOTE BEHAVIOUR OF MULTIVARIABLE ROOT LOCI, IMPULSE RESPONSE AND INFINITE ZEROS.

TitleON THE RELATIONSHIPS BETWEEN UNBOUNDED ASYMPTOTE BEHAVIOUR OF MULTIVARIABLE ROOT LOCI, IMPULSE RESPONSE AND INFINITE ZEROS.
Authors
Issue Date1981
Citation
Proceedings Of The Ieee Conference On Decision And Control, 1981, v. 1, p. 97-104 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/157962
ISSN

 

DC FieldValueLanguage
dc.contributor.authorHung, YSen_US
dc.contributor.authorMacfarlane, AGJen_US
dc.date.accessioned2012-08-08T08:57:29Z-
dc.date.available2012-08-08T08:57:29Z-
dc.date.issued1981en_US
dc.identifier.citationProceedings Of The Ieee Conference On Decision And Control, 1981, v. 1, p. 97-104en_US
dc.identifier.issn0191-2216en_US
dc.identifier.urihttp://hdl.handle.net/10722/157962-
dc.languageengen_US
dc.relation.ispartofProceedings of the IEEE Conference on Decision and Controlen_US
dc.titleON THE RELATIONSHIPS BETWEEN UNBOUNDED ASYMPTOTE BEHAVIOUR OF MULTIVARIABLE ROOT LOCI, IMPULSE RESPONSE AND INFINITE ZEROS.en_US
dc.typeConference_Paperen_US
dc.identifier.emailHung, YS:yshung@eee.hku.hken_US
dc.identifier.authorityHung, YS=rp00220en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.scopuseid_2-s2.0-0019649117en_US
dc.identifier.volume1en_US
dc.identifier.spage97en_US
dc.identifier.epage104en_US
dc.identifier.scopusauthoridHung, YS=8091656200en_US
dc.identifier.scopusauthoridMacFarlane, AGJ=7102685954en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats